# SDR QMLA2014120214135

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N118LN
- Make and model: Snias AS350B3
- Aircraft serial: 4214
- Aircraft time: 2,866 hours, 8,315 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,701 hours, 2,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Melted
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON STARTUP SMOKE OBSERVED ON RT SIDE OF AVIONICS PANEL FROM BOTTOM OF PANEL.
